Im addicted to pain pills and I gotta quit
Im new in here but going thru the same as most of u?
Added 11 Nov 2011:
On my 36 th hour of cold turkey unfortunately haven't had 5 min of sleep and extreme pain everywhere stomach is torn to pieces how long should i expect this misery to go on
Added 11 Nov 2011:
I've been taking 150 to 200 mg daily for years I started taking pain pills around 10 years ago it was a controlled doctor prescribed thing from the start about 3 years ago my father was brutally murdered and I began my out of control use of drugs of all kinds I have a beautiful wife and two children that really need me to be there for them the only way ill be able to live again is to stop
Added 11 Nov 2011:
Is it normal that both my kidneys feel like someone has just been beating the he'll out of them can hardly stand str8
Hello hiinmo. Welcome to the site. My name is . There are several members of the site who are close to experts when it comes to pain killers and addiction. We, as a group post from different times zones in the States and we also have our fellow members who post from throughout the world. So please just don't feel that your post is being ignored. More often than not it might be several hours or more before someone posts an answer to your question. Lots of caring people within the site. The very best to you,
welcome to your new family, i too am addicted to pain meds, percocet 10/325, i take now 120 mgs a day, vs 140-60. although i got a little stuck in my taper my dr said not to worry, i can hang on for just a bit longer, but next week is a must to taper atleast 2.5 mgs more. i started to take it for tmj, and then next thing you know my doses kept going up, and now, i cant even function with out it, i got a very good taper plan from laurieshay when i first came to the site, mabe if you are getting it thru your dr, you can post the amount you get and she can make a plan. it does get a bit uncomfortable when you reduce mgs, but we live. were here for you, hang in there
Hi hiinmo, I am Dave, Welcome! How long have you been on narcotics? What are you taking and how many mgm a day? Like pledge&Helpme says there are allot of people here that know far more than I do. The only advise I can give you is don't come off like I did (In a Coma). You have found by far the best place to be. All the people here have helped me tremendously!!! They truly understand, they have been there and back. By coming here was the best decision you have ever made. There are years of experience and knowledge here, you can't buy that anywhere. Listen and trust them (because they can be trusted.) HI HELPMEH< My wife is on the way to Kona/Big Island. They all left at 4am. Pledge Yall have a great day Hang in there Hiin Dave
Hi Hiinmo... it's ... welcome to our site... pledge is right... this is a group of wonderful and caring folks who will try to help you as much as we can.
If you feel comfortable could you please let us know what you are taking as far as pain pills go?? Were you first prescribed them for a condition which caused pain and they have gotten out of control?? There are many of us here who were in that situation. I am one of them. You can click onto my avatar and read my profile. I started on suboxone treatment about 21/2 months ago... it has truly changed my life. Yes, you have to want to quit, and it sounds as if u do. I remember when I was where you are right now... I do not know exactly where you are in your quest to quit but it sounds as if you have finally admitted to yourself that the vicious cycle of pain pill addiction must quit. Opiates are very insidious drugs... the addiction creeps up on you and before you know it you are addicted. Many of us, as I, were taking opiates for legit reasons but also found that they helped with other issues in life also... and soon you begin popping a pill for any reason whatsoever.
This is the nature of the addiction. The drugs in themselves are "up regulating" meaning that they require more and more to achieve the same effect. From the pure physical sense they cause the brain to sprout more of the narcotic "mu" receptor sites... the more we take the more receptor sites are formed... and all of these receptor sites start begging to be occupied, hence the physical addiction. Psychologically we find that they help with other types of pains in our lives... they numb our brains so it does not have to address difficult and painful life situations. I know this all too well.
So my friend, without getting too terribly verbose, I want to let you know that you are in "like" company. I feel like I have been given a new lease on life... this doesn't mean that it has been easy... quite to the contrary. I am now having to address those situations for which I was self medicating... very difficult indeed. By the support here, most definitely, and thru the help of my suboxone doc and my addiction therapist I am able to now become brave enough to address some of oh most difficult issues. The group here were so very helpful in my quest to become opiate free. I was helped every step of the way... and still am... but especially in the beginning when I was so terribly afraid.
So my friend, wherever you are right now in your quest, please know that many loving, caring, and supportive folks are here for you. Please let us know how we can help you. Do not feel alone. You have taken the first step in coming here and making your first post. I/we will wait for you to tell us what you need.
I will keep you in my thoughts and prayers... sincerely...
Hi hiinmo... just saw your addition to your question. Hang in there my friend... this is very uncomfortable, painful, horrible, yes... but it will not kill you. You have so many receptor sites in your body, not just your brain, that are used to being fed by the opiates. They are all screaming out in retaliation. If you continue on this path of cold turkey there are some things that can help you to be more comfortable. Google The Thomas Recipe which is a diary of an individual who successfully tapered off of opiates. I know you are not tapering but the diary is filled with many things that can make you more comfortable. I don't know if you have any or can get a prescription for Xanax... but this can help you sleep. If not you can use OTC Benadryl (diphenhydramine) which works pretty well. Central Nervous System stimulation is very prevalent in the WD process...
much extra adrenalin is being released by your body because the body is "reading" your WD as a disturbance to it's normality... it is trying to fight with all it's might to try to get you back to a normal state... hence, the release of the adrenalin... unfortunately this is causing you not to sleep and is producing much anxiety. Please read The Thomas Recipe... I think it will be a big help for you.
Try to hang in their my friend... I will most definitely keep you in my thoughts and prayers that you may experience some relief. Please come here and post away if you need support or have any questions. Someone will always be here to help... we are a caring bunch!!!
With much concern...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 1 answer
Posted 24 Aug 2013 • 5 answers
Posted 28 Sep 2013 • 3 answers
Posted 2 Nov 2015 • 2 answers
Posted 15 Sep 2016 • 1 answerFAQ by Drugs.com